A 35-year-old member asked:
Disclaimer

what causes acne on and around your lip area?

1 doctor answer
Dr. Amy Miller
24 years experience Family Medicine
Perioral dermatitis: You could be dealing with peri oral dermatitis. No one is sure what causes this but you get a rash around the mouth that sometimes has pimples. Over use of topical steroid creams is sometimes implicated. The usual treatment is an antibiotic, doxycycline. You'll have to see your primary doc or derm to get a definitive diagnosis and get treatment. Good luck!
Answered on Apr 3, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old female asked:
Dr. Florence Nwofor
Specializes in Pediatrics
Yes: More like the facial acne than a mass on lips resulting from habitual biting of the lip. No need to worry. You might need to have the acne treated tho ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Michael Fisher
31 years experience Dermatology
Perioral Dermatitis: Perioral dermatitis is a chronic papulopustular and eczematous facial dermatitis. It mostly occurs in women and children. The clinical and histologic ... Read More
A 22-year-old female asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
Common: Inflammatory acne regularly causes swelling. You neglected to designate your birth control!!!!! Some birth control helps acne, some makes it worse. Of ... Read More
A 25-year-old female asked:
Dr. Albert Melaragno
44 years experience Pediatrics
Possible: sometimes topical steroids can cause mild acne in the area where applied

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month